# SDR 8GA200000002

- Difficulty date: April 27, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Aircraft time: 42,161 hours, 28,477 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: -A- System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 033 FROM KELP TO KDAY, AFTER TAKEOFF DURING CLIMB TO CRUISE ALTITUDE, FLIGHT CREW OBSERVED STEADY AND CONTINUAL LOSS OF SYSTEM A HYDRAULIC FLUID TO BELOW 2.4 GALLONS FLUID QUANTITY.  RETURNED TO KELP AND LANDED WITHOUT FURTHER INCIDENT.  CHECKED AIRCRAFT HYDRAULIC SYSTEM FOR LEAKS.  NO LEAKS NOTED.  SERVICED HYDRAULIC A SYSTEM IAW MAINTENANCE MANUAL B727 12-30-0.  HYDRAULIC OPERATION CHECKS NORMAL ON GROUND.  AIRCRAFT RETURNED TO SERVICE.
